Vanos Overdose

It is possible to use too much Vanos (fluocinonide cream). With this medicated skin cream, an overdose is more likely to occur when large doses are used for extended periods of time. In some cases, this may lead to Cushing's syndrome, a group of symptoms caused by long-term use of steroids. Overdose treatment will likely involve supportive care to treat any symptoms that occur.

Can You Use Too Much Vanos?

Vanos® (fluocinonide cream) is a prescription medication used to treat inflammation and itching of the skin due to psoriasis, eczema, or other causes. It belongs to a group of medications known as topical steroids. As with most medications, it is possible to use too much Vanos. However, serious problems are most likely to occur when large doses are used over a prolonged period of time.
 

Effects of a Vanos Overdose

It is not recommended to use Vanos for longer than two weeks. Long-term use of high doses of this medicine can cause Cushing's syndrome (a group of symptoms caused by prolonged exposure to steroids). Let your healthcare provider know if you develop any signs or symptoms of this problem, including:
 
  • A rounded face
  • Unusual body fat distribution (more fat in the trunk, face, and neck, and less fat in the extremities)
  • High blood sugar levels.
 
Applying large amounts of Vanos for long periods of time may cause serious side effects. As with all steroids, large doses of Vanos may decrease the body's ability to produce natural steroids. This can cause serious problems, especially if this medicine is stopped too quickly and the body has not had a chance to begin making its own natural steroids again. If you realize that you have been using this cream for an extended period of time, do not suddenly stop using it.
 

Vanos Cream Information

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.